Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness and fainting while on blood pressure medication?

hello, I currently take high blood pressure medicine but have recently started working out. I too my pill last night but woke up to use the restroom and became dizzy, leading to, 2 fainting spells, falling to the ground, eyes rolled back in my head the second time my husband said. Could this be because my blood pressure was too low?
Fri, 30 Mar 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Check out your blood pressure during the episode to know whether you have hypotension or not. Other possibilities like anemia or arrhythmia or syncope or seizure episode or transient ischemic attack (TIA). Please consult your physician he will examine and treat you accordingly.


Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

feeling faint in face when starting to fall asleep or even while alert and active. Almost seizure like, no twitching, etc., just like onset of...